MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON #4 PS ALLPOLY 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON #4 PS ALLPOLY 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 5535A409
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 03/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: this pi is for the right knee.As noted on the 7 yr visit of the follow-up questionnaire (collected via phone), the subject noted no to their satisfaction with the knee replacement.The subject also stated that exercise has changed to low-impact activities that still produce swelling and mild pain.The subject believes that there are better techniques that could have been used on him.The subject expressed he has to watch for uneven ground, and reports hip imbalances.The subject also reports infrequent dull pain, stiffness, and moderate hip pain.The subject has not had surgery on the knee since the last study visit/contact.There are no radiographs to provide, or physical exam notes from pi.
 
Additional Manufacturer Narrative
The following devices were also listed in this report: cat#; device name; lot# 5515-f-402; triathlon ps fem component cemented; bsh3ia; 5550l319;triathlon sym patella s31x9mm;lhe474.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been other similar events for the reported lot that relate to the same device/patient.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.

Brand Name
TRIATHLON #4 PS ALLPOLY 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
alessandra chavez
3365 enterprise ave
weston, FL 33331
9546280700
MDR Report Key24079809
Report Number0002249697-2026-00024
Device Sequence Number5790033
Product Code JWH
UDI-Device Identifier07613327043570
UDI-Public07613327043570
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K242831
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Catalogue Number5535A409
Device Lot Number383126
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2025
Initial Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale
Patient Weight91 KG
Patient EthnicityNon Hispanic
Patient RaceWhite